My ePortfolio Register   

Multiorgan toxicity following combination immunotherapy treatment in melanoma

Please rate this video

Please complete at least one question.

  1. The information in this video was of interest to me Disagree Agree
  2. The information in this video is likely to improve my clinical practice or research Disagree Agree
  3. I would recommend this video to my colleagues Disagree Agree
Submit
Thanks for rating
There has been a problem, please refresh and try again.
Published: 18.10.17
Views: 346
Rating:

Dr Lewis Au - Royal Marsden Hospital, London, UK

Dr Au speaks with ecancer at the ACP immunotherapy workshop about a patient who experienced a series of immune-related adverse events, including myocarditis.

Myocarditis is rare, but fatal if undetected, and while Dr Au describes it as rare even with increased likelihood for patients receiving immunotherapy, he emphasises the need for early detection and awareness of symptoms.

Related videos

follow us



Founding partners

European Cancer Organisation European Institute of Oncology

Founding Charities

Foundazione Umberto Veronesi Fondazione IEO Swiss Bridge

Published by

Cancer Intelligence